# SDR 2025FA0000640

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: General aviation
- Aircraft: N622LM
- Make and model: Emb EMB-550
- Aircraft serial: 55020224
- Aircraft time: 143 hours, 73 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Distribution Box
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE TO KADS FROM KHPN AT 45,000 FEET, APPROXIMATELY 1.5 HOURS INTO OUR FLIGHT, THE BATT 2 DISCHARGING CAS MESSAGE ILLUMINATED. THE EMER BUS 2 WAS POWERED BY BATT 2 ONLY, THE AUTOMATIC BUS POWER TRANSFER FAILED CAUSING A CASCADE OF SYSTEMS TO FAIL. AN EMERGENCY WAS DECLARED, AN UNSCHEDULED LANDING MADE AT KCVG. EXTENSIVE TROUBLESHOOTING COULD NOT IDENTIFY THE EXACT CAUSE OF THE FAILURE; HOWEVER, THE MOST LIKELY CAUSE WAS EITHER THE EMERGENCY POWER DISTRIBUTION CABINET 2 (EMPC2) OR THE RIGHT POWER DISTRIBUTION CABINET (RPDC), BOTH WERE REMOVED AND REPLACED. OPERATIONAL TESTS OF THE ENTIRE ELECTRICAL POWER DISTRIBUTION SYSTEM FOUND NO ADDITIONAL ISSUES.
